The Cause Of Bleeding Suddenly After 3 Months Of Birth Control Injection?

Illustration of The Cause Of Bleeding Suddenly After 3 Months Of Birth Control Injection?
Illustration: The Cause Of Bleeding Suddenly After 3 Months Of Birth Control Injection? 1q3nfm4evj5z1sgm624e93ka-wpengine.netdna-ssl.com

Morning, why did I actually have a miscarriage and had a curette, then I had a 3-month family planning injection, I had quite a lot of blood coming out suddenly at 2:15 a.m., it was drained like that I have experienced 2 times, wait and see, I think it’s menstruation but the blood fresh, right when I put on the drah sanitary napkin, it doesn’t come out again when the blood comes out.

1 Answer:

Hello Imas, thank you for the question for HealthReplies.com

The 3-month contraceptive injection is a type of hormonal contraception that only contains the hormone progesterone. Hormonal contraceptives that contain progesterone alone have some side effects, and a side effect that users experience quite often is disruption in the menstrual cycle. Some of the menstrual cycle disorders that often occur include:

bleeding between menstrual cycles menstruation that becomes very short or actually prolongs menstrual bleeding that is very little or actually very much, no menstruation at all or amenorrhoea These side effects are especially common in the 3 months to 1 year of using FP. Although most of these side effects disappear after 1 year, some women can experience amenorrhoea throughout the use of family planning. Some of the other side effects that can occur include:

dizziness and headaches weight gain appears acne pain in the breast mood disorders decreased libido / sexual desire If the bleeding comes out so much that you have to change pads every 1 hour or the bleeding lasts more than 7 days, you should immediately see a gynecologist . However, if these symptoms are not too disturbing, then no special management is needed to overcome them, because after 3 months to 1 year these symptoms are unlikely to occur again. If these symptoms are bothersome, you may also consider changing your method of contraception to another method of contraception that does not use hormones, such as inserting an IUD (intrauterine device), or using a condom and diaphragm before sexual intercourse. You can discuss this contraceptive problem with your obstetrician or midwife.

Here is an article that you can read about choosing contraception

So much info from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

The Cause Of The Right Face Is Numb And Hard To Smile?

The Cause Of The Right Face Is Numb And Hard To Smile?

(1 year ago)

Hello … it’s been a month I experienced numbness in the right and hard to smile … what to do about facial nerve disease … what’s the solution … ...

Can Audio Therapy Increase Height?

Can Audio Therapy Increase Height?

(1 year ago)

, my friend selling audio therapy body enhancement, I check on the internet there are also many free versions, but is that really “able to increase height?...

The Cause Of Babies Aged 8 Months Often Cold Sweat At Night?

The Cause Of Babies Aged 8 Months Often Cold Sweat At Night?

(10 months ago)

, why does my child sweat a lot, even at night when he sleeps, he often sweats, even though I use air conditioning at home. r my child is 8 months old. r why is it natural?...

Leave a Reply

Your email address will not be published. Required fields are marked *